Skip navigation
The Australian National University

A generalized representation theorem for Harsanyi's ('impartial') observer

Citation

Grant, S, Kajii, A, Polak, B et al 2012, 'A generalized representation theorem for Harsanyi's ('impartial') observer', Social Choice and Welfare, vol. 39, no. 4, pp. 833-846.

Year

2012

ANU Authors

Field of Research

  • Economics Not Elsewhere Classified

Updated:  22 September 2018 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers